MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® CAPTURING ROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/08/2025, a sales representative reported via (b)(4) that an 5033-100 capturing rod assembly and an 5046-100 lag screw capturing rod nut broke.This occurred during a case.This occurred during a case on (b)(6) 2025.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photograph submitted from the field.Consequently, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear incurred over repeated usage.The manufacturing date is september 2021.

Brand Name
GALILEO® CAPTURING ROD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22106547
Report Number1220246-2025-02277
Device Sequence Number20613514
Product Code HSB
UDI-Device Identifier00848665039177
UDI-Public(01)00848665039177(11)210929(10)212534
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® CAPTURING ROD
Device Catalogue Number5033-100
Device Lot Number212534
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown